# SDR RRXA10719

- Difficulty date: March 28, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- Aircraft time: 68,887 hours, 22,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BROKEN LOBE DAMAGE TO SEAT TRACKS AT STA 640 AND X+47, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
